Counting rational points on diagonal quadratic surfaces

T.D. Browning, Quarterly Journal of Mathematics 54 (2003) 11–31.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Abstract
For any ε > 0 and any diagonal quadratic form Q ∈ ℤ[x 1, x 2, x 3, x 4] with a square-free discriminant of modulus Δ Q ≠ 0, we establish the uniform estimate ≪ε B 3/2+ε + B 2+ε/Δ Q 1/6 for the number of rational points of height at most B lying in the projective surface Q = 0.
Publishing Year
Date Published
2003-03-01
Journal Title
Quarterly Journal of Mathematics
Volume
54
Issue
1
Page
11 - 31
IST-REx-ID

Cite this

Browning TD. Counting rational points on diagonal quadratic surfaces. Quarterly Journal of Mathematics. 2003;54(1):11-31. doi:10.1093/qjmath/54.1.11
Browning, T. D. (2003). Counting rational points on diagonal quadratic surfaces. Quarterly Journal of Mathematics, 54(1), 11–31. https://doi.org/10.1093/qjmath/54.1.11
Browning, Timothy D. “Counting Rational Points on Diagonal Quadratic Surfaces.” Quarterly Journal of Mathematics 54, no. 1 (2003): 11–31. https://doi.org/10.1093/qjmath/54.1.11.
T. D. Browning, “Counting rational points on diagonal quadratic surfaces,” Quarterly Journal of Mathematics, vol. 54, no. 1, pp. 11–31, 2003.
Browning TD. 2003. Counting rational points on diagonal quadratic surfaces. Quarterly Journal of Mathematics. 54(1), 11–31.
Browning, Timothy D. “Counting Rational Points on Diagonal Quadratic Surfaces.” Quarterly Journal of Mathematics, vol. 54, no. 1, Oxford University Press, 2003, pp. 11–31, doi:10.1093/qjmath/54.1.11.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar